MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012450-15
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a 90% stenosed, moderately tortuous, and heavily calcified lesion in the mid left anterior descending artery.A 3.25x15mm nc trek rx balloon dilatation catheter (bdc) was prepared per the instructions for use without issues.The bdc was advanced; however, resistance with the anatomy was felt.Once at the target lesion the balloon was inflated 2-3 times at 16-18 atmospheres (atms).The balloon ruptured at 18 atms.The procedure was successfully completed with a non-abbott balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.The reported difficulty advancing the device could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11787974
Report Number2024168-2021-03881
Device Sequence Number3535453
Product Code LOX
UDI-Device Identifier08717648151934
UDI-Public08717648151934
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number1012450-15
Device Catalogue Number1012450-15
Device Lot Number01125G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: RUNTHOUGH